Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

June 1, 2016Madison County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 1, 2016, 8:49 PM EDT for Madison County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2016, 8:49 PM EDT (00:49 UTC)
Expired
Jun 1, 2016, 9:15 PM EDT
In force
26 min
Issued by
NWS Atlanta, GA

County Madison County, GA

The radar

The Greer radar (KGSP), 119 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.8 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2016-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 155 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2016-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
155 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
1577 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

079 
WWUS82 KFFC 020049
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
849 PM EDT WED JUN 1 2016
 
GAZ027-020115-
MADISON GA-
849 PM EDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON COUNTY UNTIL
915 PM EDT...

AT 849 PM EDT...A STRONG THUNDERSTORM WAS NEAR ILA...OR 8 MILES NORTH
OF DANIELSVILLE...MOVING NORTHWEST AT 10 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT 
           CLOUD TO GROUND LIGHTNING AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS 
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ILA AND POCATALIGO. 

LAT...LON 3424 8324 3425 8324 3425 8320 3424 8318
      3426 8313 3422 8311 3412 8329 3420 8339
      3421 8337 3425 8333 3426 8330
TIME...MOT...LOC 0049Z 146DEG 9KT 3424 8325 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 1, 8:28 PM EDT, 21 minutes earlier.

Area forecast discussion, Jun 1, 8:28 PM EDT, 21 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
828 PM EDT WED JUN 1 2016

.UPDATE...
This update is to reflect higher chances of precip on the east
side of the area the next couple to few hours and less on the
west side.

Otherwise forecast low temperatures are running 3-6 degrees above
normal.

BDL

&&

.PREV DISCUSSION... /Issued 659 PM EDT WED JUN 1 2016/

SHORT TERM /Tonight through Thursday Night/...

A summer time pattern will continue as mainly diurnally driven
scattered afternoon and evening showers and thunderstorms persist
with a moderately unstable and weakly sheared environment in place.
Weak disturbances approaching from the west could result in a few
showers or even an isolated thunderstorm lingering after midnight...
but for the most part... convection should greatly diminish by
midnight. Although no widespread organized severe storms are
expected... some mid level dry air could enhance storm downdrafts...
resulting in a few strong to severe storms producing the occasional
50-60 mph wind gust this afternoon and evening... and this potential
threat will likely continue on Thursday. The weakly sheared
environment will result in very slow moving storms that will result
in locally heavy heavy rain for those fortunate areas that a storm
happens to drift over. These areas could easily see anywhere from
0.5 to 1.5 inches in a very short time... but the rain is much
needed. Also... cannot rule out some small to medium sized hail with
the freezing level down around 12kft... but would expect the main
convective threats to be strong... potentially damaging wind
gusts... and locally heavy rainfall.

Otherwise... expecting partly cloudy afternoons and mostly clear
nights with temperatures running about 5-8 degrees above normal. A
MAV and MET MOS blend for temperatures and pops looked reasonable
through the period.

39

LONG TERM /Friday through Wednesday/...

Did not make too many changes to the current extended forecast grids
with this cycle as overall trends still look good. 12Z run of the
medium-range models all show some enhancement of the upper ridge
over the region Friday into Saturday as the southern plains closed
upper low begins shifting east. This may actually provide some
suppression of convection...but increase in low-level moisture and
instability is likely to offset this somewhat. Best chances for
widespread beneficial rainfall still appears to be late Saturday
though late Sunday as upper trough axis transits the area along with
an associated cold front. Although best upper dynamics remain well
north of the state...decent low/mid-level wind field accompanies the
front and along with moderate instability indicates we will need to
keep an eye on trends for severe thunderstorm potential Sunday.
Extended period of good northwesterly upper flow should drive the
cold front through the forecast area by early Monday allowing for
noticeably drier and milder air to dominate the region Monday
through Wednesday.

20

AVIATION...
00Z Update...
VFR conditions expected to prevail through the taf period with
mainly higher ceilings for the overnight. Evening showers and
storms expected to diminish and dissipate. Patchy fog possible
during the early morning especially where rain occurred. Sct-bkn
5000-7000 cu expected Thursday with chances for afternoon showers
and storms. Surface winds highly variable due to storms becoming
light and variable for the overnight.

//ATL Confidence...00Z Update...
Low confidence on wind direction.
Medium-High confidence on all other elements.

BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  91  69  90 /  50  30  30  40
Atlanta         71  90  71  89 /  20  30  30  40
Blairsville     65  83  64  83 /  50  50  40  50
Cartersville    67  89  67  88 /  20  40  30  50
Columbus        70  92  71  93 /  20  30  20  30
Gainesville     69  87  69  88 /  50  40  40  50
Macon           68  93  69  93 /  20  30  20  40
Rome            68  90  67  88 /  20  40  30  50
Peachtree City  67  90  67  90 /  20  30  20  40
Vidalia         71  93  72  92 /  50  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BDL
LONG TERM....20
AVIATION...BDL
Hazardous weather outlook, Jun 1, 5:35 PM EDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EDT WED JUN 1 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
535 PM EDT WED JUN 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE LATE THIS AFTERNOON
AND THIS EVENING ACROSS NORTH AND CENTRAL GEORGIA. A FEW STRONG TO
SEVERE THUNDERSTORMS ARE LIKELY.

MODERATE INSTABILITY COMBINED WITH STRONG DAYTIME HEATING HAS
RESULTED IN SCATTERED THUNDERSTORMS THIS AFTERNOON ACROSS NORTH AND
CENTRAL GEORGIA...A FEW STRONG TO SEVERE STORMS HAVE ALREADY BEEN
OBSERVED. THE CHANCE OF THUNDERSTORMS WILL CONTINUE THROUGH THE
EVENING...DIMINISHING AS WE MOVE INTO THE LATE EVENING. THE MAIN
THREAT FROM ANY THUNDERSTORMS WILL BE FREQUENT LIGHTNING...HAIL...
LOCALLY HEAVY RAINFALL AND STRONG...POTENTIALLY DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM CHANCES GRADUALLY INCREASE THROUGH THE REMAINDER OF THE
WEEK AND THIS WEEKEND AS MOISTURE AND INSTABILITY INCREASE ACROSS
THE REGION. THUNDERSTORM CHANCES DECREASE ONCE AGAIN AS WE HEAD INTO
MONDAY AND TUESDAY. THE MAIN THREAT FROM ANY THUNDERSTORMS WILL BE
FREQUENT LIGHTNING...SMALL HAIL...LOCALLY HEAVY RAINFALL AND
STRONG...GUSTY WINDS UP TO 45 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 1, 7:03 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
703 PM EDT WED JUN 1 2016

GAZ074-012330-
WASHINGTON GA-
703 PM EDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WASHINGTON COUNTY
UNTIL 730 PM EDT...

AT 702 PM EDT...A STRONG THUNDERSTORM WAS NEAR DEEPSTEP...OR 8 MILES
NORTHWEST OF SANDERSVILLE...MOVING NORTHEAST AT 10 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
           CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SANDERSVILLE...DEEPSTEP AND HEBRON.

LAT...LON 3299 8282 3296 8303 3303 8306 3307 8304
      3308 8305 3308 8301 3311 8297 3311 8295
      3313 8290 3320 8286 3320 8283 3322 8281
      3322 8280
TIME...MOT...LOC 2302Z 225DEG 8KT 3305 8293
Local storm report, Jun 1, 7:37 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
737 PM EDT WED JUN 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     LIGHTNING        2 NNE COAL MOUNTAIN     34.30N  84.09W
06/01/2016                   FORSYTH            GA   EMERGENCY MNGR

            LIGHTNING STRUCK A HOME.

&&

EVENT NUMBER FFC1600302

DJN
Special weather statement, Jun 1, 7:57 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
757 PM EDT WED JUN 1 2016

GAZ074-076-085-086-020030-
JOHNSON GA-WASHINGTON GA-EMANUEL GA-JEFFERSON GA-
757 PM EDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON...EASTERN
WASHINGTON...NORTHERN EMANUEL AND SOUTHERN JEFFERSON COUNTIES UNTIL
830 PM EDT...

AT 757 PM EDT...A STRONG THUNDERSTORM WAS OVER BARTOW...OR 11 MILES
SOUTH OF LOUISVILLE. THIS STORM WAS NEARLY STATIONARY.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
           CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LOUISVILLE...WADLEY...DAVISBORO...BARTOW...BLUNDALE AND MOXLEY.

LAT...LON 3275 8250 3300 8262 3301 8240 3273 8231
TIME...MOT...LOC 2357Z 260DEG 4KT 3284 8247
Local storm report, Jun 1, 8:12 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
812 PM EDT WED JUN 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     1 SE JASPER             34.46N  84.41W
06/01/2016                   PICKENS            GA   911 CALL CENTER

            911 CALL CENTER RECEIVED REPORTS OF SEVERAL TREES DOWN
            ON SOUTH MAIN ST...REFUGE RD...AND CAMP RD NEAR JASPER.

&&

EVENT NUMBER FFC1600303

KOVACIK
Special weather statement, Jun 1, 8:45 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
845 PM EDT WED JUN 1 2016

GAZ076-020115-
JEFFERSON GA-
845 PM EDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON COUNTY UNTIL 915 PM
EDT...

AT 845 PM EDT...A STRONG THUNDERSTORM WAS NEAR LOUISVILLE...MOVING
NORTHEAST AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
           CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LOUISVILLE...WRENS...WADLEY...STAPLETON...BARTOW...AVERA...STELLAVILL
E... STAPLETONS CROSSROADS...MOXLEY AND MATTHEWS.

LAT...LON 3307 8229 3293 8227 3284 8231 3284 8233
      3282 8236 3281 8241 3280 8242 3278 8240
      3276 8244 3278 8248 3321 8253 3329 8231
      3327 8229 3326 8225 3323 8223
TIME...MOT...LOC 0045Z 232DEG 11KT 3305 8241
Special weather statement, Jun 1, 8:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
849 PM EDT WED JUN 1 2016

GAZ027-020115-
MADISON GA-
849 PM EDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON COUNTY UNTIL
915 PM EDT...

AT 849 PM EDT...A STRONG THUNDERSTORM WAS NEAR ILA...OR 8 MILES NORTH
OF DANIELSVILLE...MOVING NORTHWEST AT 10 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
           CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ILA AND POCATALIGO.

LAT...LON 3424 8324 3425 8324 3425 8320 3424 8318
      3426 8313 3422 8311 3412 8329 3420 8339
      3421 8337 3425 8333 3426 8330
TIME...MOT...LOC 0049Z 146DEG 9KT 3424 8325

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 8:45 PM EDTSpecial Weather StatementFFCJefferson30 min
Jun 2, 2:11 PM EDTSpecial Weather StatementFFCBartow, Floyd, Polk34 min
Jun 2, 2:22 PM EDTSpecial Weather StatementFFCGwinnett38 min
Jun 2, 2:42 PM EDTSpecial Weather StatementFFCCoweta33 min
Jun 2, 2:47 PM EDTSpecial Weather StatementFFCBartow, Polk28 min
Jun 2, 3:01 PM EDTSpecial Weather StatementFFCGwinnett29 min
Jun 2, 3:06 PM EDTSevere Thunderstorm WarningFFCBartow, Haralson, Paulding, Polk24 min
Jun 2, 3:12 PM EDTSpecial Weather StatementFFCMontgomery, Toombs, Wheeler33 min
Jun 2, 3:19 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs41 min
Jun 2, 3:29 PM EDTSpecial Weather StatementFFCCatoosa31 min
Jun 2, 3:36 PM EDTSpecial Weather StatementFFCGwinnett24 min
Jun 2, 3:38 PM EDTSpecial Weather StatementFFCBartow37 min
Jun 2, 3:44 PM EDTSpecial Weather StatementFFCForsyth31 min
Jun 2, 3:49 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth41 min
Jun 2, 3:55 PM EDTSpecial Weather StatementFFCFulton35 min
Jun 2, 4:03 PM EDTSpecial Weather StatementFFCLaurens27 min
Jun 2, 4:06 PM EDTSpecial Weather StatementFFCWhitfield24 min
Jun 2, 4:10 PM EDTSpecial Weather StatementFFCDeKalb35 min
Jun 2, 4:12 PM EDTSpecial Weather StatementFFCEmanuel33 min
Jun 2, 4:18 PM EDTSevere Thunderstorm WarningFFCEmanuel, Treutlen42 min
Jun 2, 4:29 PM EDTSpecial Weather StatementFFCDawson31 min
Jun 2, 4:49 PM EDTSpecial Weather StatementFFCFannin, Murray26 min
Jun 2, 4:53 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray, Whitfield52 min
Jun 2, 4:55 PM EDTSpecial Weather StatementFFCDeKalb35 min
Jun 2, 5:00 PM EDTSevere Thunderstorm WarningFFCEmanuel45 min
Jun 2, 5:04 PM EDTSpecial Weather StatementFFCCatoosa26 min
Jun 2, 5:11 PM EDTSevere Thunderstorm WarningFFCEmanuel49 min
Jun 2, 5:15 PM EDTSpecial Weather StatementFFCUnion30 min
Jun 2, 5:35 PM EDTSpecial Weather StatementFFCPike25 min
Jun 2, 6:08 PM EDTSpecial Weather StatementFFCPike37 min
Jun 2, 6:43 PM EDTSpecial Weather StatementFFCMonroe32 min
Jun 2, 6:56 PM EDTSpecial Weather StatementFFCPutnam34 min
Jun 2, 7:23 PM EDTSpecial Weather StatementFFCJones, Monroe37 min
Jun 2, 7:32 PM EDTSpecial Weather StatementFFCPutnam28 min
Jun 2, 7:44 PM EDTSpecial Weather StatementFFCCoweta31 min
Jun 2, 7:47 PM EDTSevere Thunderstorm WarningFFCJasper, Jones43 min
Jun 2, 7:49 PM EDTSevere Thunderstorm WarningFFCMorgan, Oconee, Walton11 min
Jun 2, 7:52 PM EDTSpecial Weather StatementFFCWilkes23 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.